# SDR P5CA2021012200019

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,005 hours, 22,353 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Eng Anti Ice Vlv
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE TAI VALVE STATUS MESSAGE.  PERFORMED OPERATIONAL TEST OF LT ENGINE TAI VALVE, IAW FIM 30-21 FAULT TREE 805.  OPERATIONS CHECK GOOD.
